# SDR TWAA0000409

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND TIE STRAP CRACKED AT AFT END OF LT AND RT MAIN GEAR WELL AT KEEL BEAM.  REMOVED AND REPLACED TIE STRAP.  SEALED WITH PRC 142A.  ATTACHED WITH ORIGINAL TYPE FASTENERS PER SRM 51-30-5/ 51-30-01.  DOUGLAS DRAWING 5936395.
